# SDR KCSA201203201038

- Difficulty date: March 20, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N748CK
- Make and model: Boeing 747221F
- Aircraft serial: 21744
- Aircraft time: 113,005 hours, 25,456 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING GEAR BEAM STA 1350 BL 0 CORROSION ON ATTACH BRACKET.
